# SDR ASAA2014050807734

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812324
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL WEB IS CORRODED. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-60-15-1A-1 AND FOUND WITHIN ALLOWABLE LIMITS. ALODINED IAW SRM 51-20-01.  PRIMED IAW SOPM 20-41-02. APPLIED TOPCOAT IAW SRM 51-20-01 MARKED CORROSION AREA IAW AMM 51-05-01.
